On uniform exponential N-dichotomy
Annales Mathématiques Blaise Pascal, Tome 1 (1994) no. 2, pp. 33-41.
@article{AMBP_1994__1_2_33_0,
     author = {Megan, Mihail and Latcu, D.R.},
     title = {On uniform exponential $N$-dichotomy},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {33--41},
     publisher = {Universit\'e Blaise Pascal, D\'epartement de math\'ematiques},
     volume = {1},
     number = {2},
     year = {1994},
     zbl = {0844.60032},
     mrnumber = {1321675},
     language = {en},
     url = {www.numdam.org/item/AMBP_1994__1_2_33_0/}
}
Megan, M.; Latcu, D.R. On uniform exponential $N$-dichotomy. Annales Mathématiques Blaise Pascal, Tome 1 (1994) no. 2, pp. 33-41. http://www.numdam.org/item/AMBP_1994__1_2_33_0/

[1 ] R. Datko, Uniform asymptotic stability of evolutionary processes in a Banach space, SIAM J. Math. Anal., 3 (1973), 428-445. | MR 320465 | Zbl 0241.34071

[2 ] A. Ichikawa, Equivalence of Lp stability and exponential stability for a class of nonlinear semigroups, Nonlinear Analysis, Theory, Methods and Applications, vol 8, n° 7 (1984), 805-815. | MR 750052 | Zbl 0547.47041

[3 ] P. Preda, M. Megan, Exponential dichotomy of evolutionary processes in Banach spaces, Czechoslovak Math. Journal, 35 (110) (1985) 312-323. | EuDML 13514 | MR 787133 | Zbl 0609.47051

[4 ] S. Rolewicz, On uniform N-equistability, J. Math. Anal. and Appl. vol 115 (2) (1986), 434-441. | MR 836237 | Zbl 0597.34064

[5 ] Z. Zabczyk, Remarks on the control of discrete-time distributed and parameter systems, SIAM J. Control. Optim. 12 (1974), 721-735. | MR 410506 | Zbl 0254.93027